# SDR CALA2024082000458

- Difficulty date: August 16, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 78,628 hours, 28,765 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20633000
- Part serial: 11407C20633
- Condition: Worn
- Location: Zone 700
- Part time: 16,378 hours, 6,394 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INSIDE MAIN BRAKE WEAR INDICATOR WORN BEYOND LIMITS FOUND # 3 MAIN LANDING GEAR BRAKE ASSY WITH ONE BRAKE ROTOR COMPLETELY MISSING / SHATTERED , REMOVED AND REPLACED BRAKE ASSY , INSPECTED AXEL WITH NO DAMAGE NOTED .PER AMM 32-41-41. PARTS USED: 60-3241-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1322019 SN OFF 1407 IPC REFERENCE # IPC 32-41-41-53 BRAKE, MLG, CAR OFF 60-3241-9-0001 8140 ON 0000 BRAKE, MLG, CAR OFF 60-3241-9-0001 8140 ON 60-3241-9-0001 8409
